# SDR UIEA2024111701094

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N865GT
- Make and model: Boeing 747-8F
- Aircraft serial: 60118
- Aircraft time: 29,022 hours, 5,305 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 293U42021
- Part serial: TASV0037
- Condition: Faulted
- Location: Gear Tilt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GEAR TILT EICAS MSG( REPLACED NEW BUSHINGS P/N 163U2511-1, BOLT ASSY P/N 65B05481-3 AND POSITION ACTUATOR P/N 293U4202-1 AND HYD BLEEDING AND LEAK CHECK NORMAL PER AMM 32-13-15-404-010, IPC 32-13-15-02.  )
